# SDR 9501919106

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Condition: Frozen
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EPR INDICATOR DID NOT GIVE ACCEPTABLE READINGS. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  FOUND FROZEN MOISTURE IN THE PT7 LINE.  REMOVED LINE, CLEARED BLOCKAGE, AND REINSTALLED LINE.  RAN ENGINE.  SYSTEM OPERATION WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
